Discrete & Computational Geometry

, Volume 1, Issue 2, pp 155–182

A polynomial solution for the potato-peeling problem

  • J. S. Chang
  • C. K. Yap

DOI: 10.1007/BF02187692

Cite this article as:
Chang, J.S. & Yap, C.K. Discrete Comput Geom (1986) 1: 155. doi:10.1007/BF02187692


The potato-peeling problem asks for the largest convex polygon contained inside a given simple polygon. We give anO(n7) time algorithm to this problem, answering a question of Goodman. We also give anO(n6) time algorithm if the desired polygon is maximized with respect to perimeter.

Copyright information

© Springer-Verlag New York Inc. 1986

Authors and Affiliations

  • J. S. Chang
    • 1
  • C. K. Yap
    • 1
  1. 1.Courant Institute of Mathematical SciencesNew York UniversityNew York

Personalised recommendations